# SDR RAIA201510160001

- Difficulty date: October 14, 2015
- Submitted: October 21, 2015
- Operation: Air carrier
- Aircraft: N14153
- Make and model: Emb EMB-145XR
- Aircraft serial: 145761
- Aircraft time: 33,092 hours, 19,411 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Inoperative
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

RETURNED FROM FLIGHT WITH REPORTED SMOKE IN THE COCKPIT AND CABIN WHEN ACFT CAME OUT OF ICING CONDITIONS.   REMOVED AND REPLACED NR 1 ACM. OPS CHECK GOOD.
